Other generalized forms of separation Axioms in Topological Spaces via E-open and δ-ß-open sets
New generalized classes of separation axioms in topological spaces namely, Е and δ-ß-separation axioms by utilizing Е -open and δ-ß-open sets respectively are introduced and studied. Several of their fundamental characterizations and their relationships with other corresponding kinds of spaces are discussed. Moreover, New forms of Regularity and Normality namely, Е (resp.δ-ß)-Regularity and Е (resp.δ-ß)-Normality are investigated in the context of these new classes of Е -open and δ-ß-open sets respectively. As well as several of interesting properties which are concerning of Е (resp.δ-ß)-Regularity and Е (resp.δ-ß)-Normality are established.
Download data is not yet available.
How to Cite
Ayat. Ahmed. Farhan, Alaa. M. F. AL. Jumaili. (2020). Other generalized forms of separation Axioms in Topological Spaces via E-open and δ-ß-open sets. PalArch’s Journal of Archaeology of Egypt / Egyptology, 17(9), 3887 - 3903. Retrieved from https://www.archives.palarch.nl/index.php/jae/article/view/4518